Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had an abortion. Infection in rebulla. Done hysterogalography. What is wrong?

Hi i am 30 yrs now, i was married for about 5 years ,i become pregnant after 3 yrs of marriage for about 4 months then happen death of fetus because i had infection of rebulla ,then i had to get abortion to get off the dead fetus,i am now one year from abortion did not get pregnant ,i ask one doctor near my house he told me that i had to do hysterogalography before he give me any stimulant to my overies, note that:my period comes every month for about 4 days and my last lab diagnosis for my hormones is within normal .please answer me becouse i didnot want to do hysterogalography.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for query.
Are you taking any antiviral treatment after rubella infection.
You should go for torch test also.
took folic acid.
After antiviral treatment wait for another 6months to concieve.
don't worry everything will be fine.
Take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor